This Baby’s Legs Won’t Stop Shaking – The Reason Will Leave You Without Words

Clorissa Jones, mother of 2, seeks help for her baby in this heartbreaking video. The dangers of using drugs during a pregnancy are so high, and what happened to baby in this video is just one of the many consequences that can occur if a mother is careless enough to abuse drugs during her pregnancy.

The baby seen in this video has been born with a drug addiction. Because his mother used drugs like heroin while she was pregnant, her baby also took in that substance, and eventually became dependent of it just like his mother. His legs can be seen shaking uncontrollably, it will give you nightmares.

Crying on camera, she said: ‘I was in labour, in the bathroom shooting heroin, about to give birth to my child.”

Dr. Lauren Jansson says: ‘It is a crisis, it is [an] epidemic. The opioid crisis in this country is continuing to expand exponentially.
‘We’re seeing more and more of these infants.’

The statistics are shocking, as more than 130,000 babies have been born with a drug addiction in the US over the course of 10 years.

SEE ALSO: “Drug Addict’s Experience Of Hell And Redemption”

Video: The Globe And Mail